# SDR 95ZZZX1368

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13JA
- Make and model: Doug DC3-G102A
- Aircraft serial: 4082
- Engine: Pwa R183094M1
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Coupling
- Part number: 96657
- Condition: Broken
- Location: Eng Front Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD BEEN SHOWING SMALL AMOUNTS OF STEEL IN THE OIL SCREEN FOR 138 HRS.  TSMOH WAS 2-1/2 YRS AND 1064 HRS.  DECIDED TO REMOVE FRONT SECTION AGAIN PN 96657 COUPLING ASSEMBLY FOUND BROKEN.  THIS TIME, NOT ALL THE WAY THROUGH, BUT .75 INCH OF THE 1.50 INCH LONG TOOTH WITH THE RIVET HOLE WAS BROKEN LOOSE.  AGAIN, HELD IN PLACE BY THE DESIGN OF CHANNEL SHAPED PN 92991 MATING COUPLING ASSY.  THE TIMING RIVET FROM PN 96657 COUPLING ASSY HAD ALSO BEEN REMOVED AND THE COUPLING RANDOMLY INSTALLED.
